# SDR FXGA201508051530

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKED WEB ON THE FUSELAGE BULKHEAD AT FS 600.  PERFORM REPAIR IAW DC-6 A & B OVERHAUL MANUAL FIGURE 12-6.
